Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The existence of a universal transverse knot

Jesús Rodríguez-Viorato

Algebraic & Geometric Topology 22 (2022) 2187–2237
Abstract

We prove that there is a knot K transverse to ξstd , the tight contact structure of S3, such that every contact 3–manifold (M,ξ) can be obtained as a contact covering branched along K. By contact covering, we mean a map φ: M S3 branched along K such that ξ is contact isotopic to the lifting of ξstd under φ.

Keywords
contact 3–manifolds, branch coverings, open book decomposition
Mathematical Subject Classification 2010
Primary: 53D10
Secondary: 57M12
References
Publication
Received: 13 January 2020
Revised: 21 October 2020
Accepted: 4 June 2021
Published: 25 October 2022
Authors
Jesús Rodríguez-Viorato
Centro de Investigación en Matemáticas
Guanajuato
Mexico
https://www.cimat.mx/~jesusr/